MathSciNet Relay Station
MathSciNet bibliographic data
MR1992874 53C25 (53C29 53C80 81T30 81T60 83E30)
Atiyah, Michael; Witten, Edward $M$-theory dynamics on a manifold of $G_2$ holonomy. Adv. Theor. Math. Phys. 6 (2002), no. 1, 1–106.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement